Andrew Cotton, David Freeman, "The double bubble problem in spherical and hyperbolic space", International Journal of Mathematics and Mathematical Sciences, vol. 32, Article ID 189517, 59 pages, 2002. https://doi.org/10.1155/S0161171202207188
The double bubble problem in spherical and hyperbolic space
We prove that the standard double bubble is the least-area way to enclose and separate two regions of equal volume in , and in when the exterior is at least ten percent of .
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.